# SDR SWAA2021080316196

- Difficulty date: September 15, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 20,887 hours, 9,203 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FLOOR PANEL 120AF UPPER SURFACE EDGES CORRODED STA 400 TO 440 RBL24 AT WL157 / EVALUATED CORROSION ON FWD PIT FLOOR PANEL 120AF UPPER SURFACE EDGES STA 400 TO 440 RBL 24 AT WL157 CORROSION DAMAGE FOUND TO BE OUT OF LIMITS DUE TO EXCEEDING 20' MAXIMUM ALLOWABLE LENGTH FABRICATED NEW PANEL 120AF IAW AMM 25-52-01-201-801 AND BOEING DWG 453A1610 TREATED AND PRIMED IAW AMM 51-21-41-370-802 AND AMM 51-21-72-370-804 A TAG A76437
